# SDR DHL2003604728

- Difficulty date: May 15, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4641324N
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT AFT SPLICE FITTING WITH 1.000 CRACK IN IT (STA 1690.000 A 1700.000, L-30L).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 51-1-20D PG 9, 21.  REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW SPLICE FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG 9.
